Alert archive / California / Wind Advisories in 2023

Wind Advisory 20, NWS Las Vegas, NV

March 3, 2023Inyo County, San Bernardino County, California; Clark County, Nye County, Nevada

NWS Las Vegas, NV issued this wind advisory at Mar 3, 2023, 12:53 PM PST for Inyo County, San Bernardino County, California; Clark County, Nye County, Nevada. It took effect at Mar 4, 2023, 10:00 AM PST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2023, 12:53 PM PST (20:53 UTC)
In effect from
Mar 4, 2023, 10:00 AM PST
Expired
Mar 5, 2023, 7:00 PM PST
In force
33 hr
Issued by
NWS Las Vegas, NV

Counties Inyo County, CA, San Bernardino County, CA, Clark County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 146 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 8.9 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2023-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2023-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2348 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

162 
WWUS75 KVEF 032053
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1253 PM PST Fri Mar 3 2023

CAZ519-520-040900-
/O.NEW.KVEF.WI.Y.0020.230304T1800Z-230306T0300Z/
Eastern Sierra Slopes-Owens Valley-
Including Aspendell, Whitney Portal, Bishop, Independence, 
Lone Pine, and Olancha
1253 PM PST Fri Mar 3 2023

...WIND ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 7 PM PST
SUNDAY...

* WHAT...In the Eastern Sierra, southwest winds 35 to 45 mph with
  gusts up to 70 mph. In the Owens Valley, southwest winds 25 to
  35 mph with gusts up to 45 mph. 

* WHERE...Eastern Sierra Slopes and Owens Valley.

* WHEN...From 10 AM Saturday to 7 PM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Particularly hazardous travel conditions
  are possible on Highway 395 due to strong crosswinds. Blowovers
  of high profile vehicles are possible. Winds will decrease on
  Saturday night, then increase again on Sunday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NVZ017-019-020-040900-
/O.NEW.KVEF.WI.Y.0020.230304T1800Z-230306T0300Z/
Western Clark and Southern Nye County-Spring Mountains-
Red Rock Canyon-Las Vegas Valley-
Including Pahrump, Indian Springs, Desert Rock, Amargosa Valley, 
The Town Of Mt Charleston, Red Rock Canyon, Las Vegas, 
North Las Vegas, Henderson, and Boulder City
1253 PM PST Fri Mar 3 2023

...WIND ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 7 PM PST
SUNDAY...

* WHAT...In the Spring Mountains, southwest winds 35 to 45 mph
  with gusts up to 70 mph expected. In lower elevations including
  the Las Vegas Valley, southwest winds 25 to 35 mph with gusts up
  to 50 mph. 

* WHERE...Western Clark and Southern Nye County, Spring 
  Mountains- Red Rock Canyon and Las Vegas Valley.

* WHEN...From 10 AM Saturday to 7 PM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strong winds will create hazardous travel
  conditions, especially for lightweight and high profile
  vehicles. Winds will decrease on Saturday night, then increase
  again on Sunday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
6 follow-up statements
699 
WWUS75 KVEF 040854
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1254 AM PST Sat Mar 4 2023

CAZ519-520-050000-
/O.CON.KVEF.WI.Y.0020.230304T1800Z-230306T0300Z/
Eastern Sierra Slopes-Owens Valley-
Including Aspendell, Whitney Portal, Bishop, Independence, 
Lone Pine, and Olancha
1254 AM PST Sat Mar 4 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM PST SUNDAY...

* WHAT...In the Eastern Sierra, southwest winds 35 to 45 mph 
  with gusts up to 70 mph. In the Owens Valley, southwest winds 
  25 to 35 mph with gusts up to 45 mph.

* WHERE...Eastern Sierra Slopes and Owens Valley.

* WHEN...From 10 AM Saturday to 7 PM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NVZ017-019-020-050000-
/O.CON.KVEF.WI.Y.0020.230304T1800Z-230306T0300Z/
Western Clark and Southern Nye County-Spring Mountains-
Red Rock Canyon-Las Vegas Valley-
Including Pahrump, Indian Springs, Desert Rock, Amargosa Valley, 
The Town Of Mt Charleston, Red Rock Canyon, Las Vegas, 
North Las Vegas, Henderson, and Boulder City
1254 AM PST Sat Mar 4 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM PST SUNDAY...

* WHAT...In the Spring Mountains, southwest winds 35 to 45 mph
  with gusts up to 70 mph expected. In lower elevations including
  the Las Vegas Valley, southwest winds 25 to 35 mph with gusts up
  to 50 mph are expected primarily over the far west and southwest
  portions of the valley.

* WHERE...Western Clark and Southern Nye County, Spring Mountains 
  Red Rock Canyon and Las Vegas Valley.

* WHEN...From 10 AM Saturday to 7 PM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
739 
WWUS75 KVEF 042210
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
210 PM PST Sat Mar 4 2023

CAZ519-520-051015-
/O.CON.KVEF.WI.Y.0020.000000T0000Z-230306T0300Z/
Eastern Sierra Slopes-Owens Valley-
Including Aspendell, Whitney Portal, Bishop, Independence, 
Lone Pine, and Olancha
210 PM PST Sat Mar 4 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST SUNDAY...

* WHAT...In the Eastern Sierra, southwest winds 35 to 45 mph 
  with gusts up to 70 mph. In the Owens Valley, southwest winds 
  25 to 35 mph with gusts up to 45 mph.

* WHERE...Eastern Sierra Slopes and Owens Valley.

* WHEN...From 10 AM Saturday to 7 PM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NVZ017-019-020-051015-
/O.CON.KVEF.WI.Y.0020.000000T0000Z-230306T0300Z/
Western Clark and Southern Nye County-Spring Mountains-
Red Rock Canyon-Las Vegas Valley-
Including Pahrump, Indian Springs, Desert Rock, Amargosa Valley, 
The Town Of Mt Charleston, Red Rock Canyon, Las Vegas, 
North Las Vegas, Henderson, and Boulder City
210 PM PST Sat Mar 4 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST SUNDAY...

* WHAT...In the Spring Mountains, southwest winds 35 to 45 mph 
  with gusts up to 70 mph expected. In lower elevations 
  including the Las Vegas Valley, southwest winds 25 to 35 mph 
  with gusts up to 50 mph are expected primarily over the far 
  west and southwest portions of the valley.

* WHERE...Western Clark and Southern Nye County, Spring 
  Mountains Red Rock Canyon and Las Vegas Valley.

* WHEN...From 10 AM Saturday to 7 PM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
556 
WWUS75 KVEF 050331
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
731 PM PST Sat Mar 4 2023

CAZ523-051500-
/O.EXA.KVEF.WI.Y.0020.000000T0000Z-230306T0300Z/
Western Mojave Desert-
Including Barstow, Daggett, and Fort Irwin
731 PM PST Sat Mar 4 2023

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST SUNDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Western Mojave Desert.

* WHEN...Until 7 PM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ519-520-051500-
/O.CON.KVEF.WI.Y.0020.000000T0000Z-230306T0300Z/
Eastern Sierra Slopes-Owens Valley-
Including Aspendell, Whitney Portal, Bishop, Independence, 
Lone Pine, and Olancha
731 PM PST Sat Mar 4 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST SUNDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...Eastern Sierra Slopes and Owens Valley.

* WHEN...Until 7 PM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NVZ017-019-020-051500-
/O.CON.KVEF.WI.Y.0020.000000T0000Z-230306T0300Z/
Western Clark and Southern Nye County-Spring Mountains-
Red Rock Canyon-Las Vegas Valley-
Including Pahrump, Indian Springs, Desert Rock, Amargosa Valley, 
The Town Of Mt Charleston, Red Rock Canyon, Las Vegas, 
North Las Vegas, Henderson, and Boulder City
731 PM PST Sat Mar 4 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST SUNDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph.
  Local gusts up to 70 mph exposed peaks and ridges.

* WHERE...Western Clark and Southern Nye County, Spring 
  Mountains- Red Rock Canyon and Las Vegas Valley.

* WHEN...Until 7 PM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
411 
WWUS75 KVEF 051443
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
643 AM PST Sun Mar 5 2023

CAZ519-520-523-060300-
/O.CON.KVEF.WI.Y.0020.000000T0000Z-230306T0300Z/
Eastern Sierra Slopes-Owens Valley-Western Mojave Desert-
Including Aspendell, Whitney Portal, Bishop, Independence, 
Lone Pine, Olancha, Barstow, Daggett, and Fort Irwin
643 AM PST Sun Mar 5 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph.
  Local gusts up to 70 mph over exposed peaks and ridges.

* WHERE...Eastern Sierra Slopes and Owens Valley and the western
  Mojave Desert of San Bernardino County.

* WHEN...Until 7 PM PST Sunday.

* IMPACTS...Winds will make driving difficult for
  motorcycles...large trucks...trailers and campers. Gusty winds
  could blow around unsecured objects. 

* ADDITIONAL DETAILS...Strong crosswinds will occur on US 395 in
  the Owens Valley and western San Bernardino County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NVZ017-019-020-060300-
/O.CON.KVEF.WI.Y.0020.000000T0000Z-230306T0300Z/
Western Clark and Southern Nye County-Spring Mountains-
Red Rock Canyon-Las Vegas Valley-
Including Pahrump, Indian Springs, Desert Rock, Amargosa Valley, 
The Town Of Mt Charleston, Red Rock Canyon, Las Vegas, 
North Las Vegas, Henderson, and Boulder City
643 AM PST Sun Mar 5 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. 
  Local gusts up to 70 mph over exposed peaks and ridges.

* WHERE...Western Clark and Southern Nye County, Spring 
  Mountains- Red Rock Canyon and Las Vegas Valley.

* WHEN...Until 7 PM PST Sunday.

* IMPACTS...Winds will make driving difficult for
  motorcycles...large trucks...trailers and campers.Gusty winds 
  could blow around unsecured objects. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
500 
WWUS75 KVEF 051927
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1127 AM PST Sun Mar 5 2023

CAZ519-520-523-060300-
/O.CON.KVEF.WI.Y.0020.000000T0000Z-230306T0300Z/
Eastern Sierra Slopes-Owens Valley-Western Mojave Desert-
Including Aspendell, Whitney Portal, Bishop, Independence, 
Lone Pine, Olancha, Barstow, Daggett, and Fort Irwin
1127 AM PST Sun Mar 5 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.
  Gusts up to 70 mph possible over high elevation peaks and
  ridges.

* WHERE...Eastern Sierra Slopes, Owens Valley and Western Mojave
  Desert of San Bernardino County.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Sudden crosswinds will make driving difficult for
  motorcycles...large trucks...trailers and campers, especially
  traveling along Highway 395. Periods of blowing dust will also
  be possible.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NVZ017-019-020-060300-
/O.CON.KVEF.WI.Y.0020.000000T0000Z-230306T0300Z/
Western Clark and Southern Nye County-Spring Mountains-
Red Rock Canyon-Las Vegas Valley-
Including Pahrump, Indian Springs, Desert Rock, Amargosa Valley, 
The Town Of Mt Charleston, Red Rock Canyon, Las Vegas, 
North Las Vegas, Henderson, and Boulder City
1127 AM PST Sun Mar 5 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.
  High elevation peaks and ridges could see gusts up to 70 mph.

* WHERE...Western Clark and Southern Nye County, Spring 
  Mountains- Red Rock Canyon and Las Vegas Valley.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Winds will make driving difficult for
  motorcycles...large trucks...trailers and campers. Some power
  outages could occur and unsecured outdoor items could be blown
  around or away.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
527 
WWUS75 KVEF 060303
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
703 PM PST Sun Mar 5 2023

NVZ019-060800-
/O.EXP.KVEF.WI.Y.0020.000000T0000Z-230306T0300Z/
/O.NEW.KVEF.WI.Y.0021.230306T0303Z-230306T0800Z/
Spring Mountains-Red Rock Canyon-
Including The Town Of Mt Charleston and Red Rock Canyon
703 PM PST Sun Mar 5 2023

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 50 mph.

* WHERE...Spring Mountains-Red Rock Canyon.

* WHEN...Until midnight PST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ519-520-523-NVZ017-020-060415-
/O.EXP.KVEF.WI.Y.0020.000000T0000Z-230306T0300Z/
Eastern Sierra Slopes-Owens Valley-Western Mojave Desert-
Western Clark and Southern Nye County-Las Vegas Valley-
Including Aspendell, Whitney Portal, Bishop, Independence, 
Lone Pine, Olancha, Barstow, Daggett, Fort Irwin, Pahrump, 
Indian Springs, Desert Rock, Amargosa Valley, Las Vegas, 
North Las Vegas, Henderson, and Boulder City
703 PM PST Sun Mar 5 2023

...WIND ADVISORY HAS EXPIRED...

Widespread advisory level gusts are no longer expected and the 
advisory will be allowed to expire on time.


$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Mar 3, 12:31 PM PST, 22 minutes earlier.

Area forecast discussion, Mar 3, 12:31 PM PST, 22 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
1231 PM PST Fri Mar 3 2023

.SYNOPSIS...Breezy to windy conditions are on tap for Saturday and
Sunday across parts of the forecast area. Light snow is also
expected along the Sierra and mountains in the southern Great Basin,
while the rest of the area remains dry. Once that system moves out,
quiet weather and below normal temperatures continue through the
week.
&&

.SHORT TERM...Saturday through Sunday.

The primary challenge in the short term is wind potential on
Saturday and Sunday. An upper level low, currently south of Alaska,
will move southeast and become situated off the coast Oregon and
Washington by Saturday morning. This should result in westerly to
southwesterly flow into the central California coast and areas
inland. The GEFS and ECMWF indicate 500 mb speeds in excess of 90
knots over the Sierra by Saturday afternoon, spreading east on
Sunday. 700 mb speeds of 60 knots or greater are possible late
Saturday and through the day on Sunday. While these signatures are
not as strong as other recent wind events, they can still bring
strong winds to the surface. The areas of greatest concern for
strong winds are east of the Sierra and east of the Spring
Mountains. Winds perpendicular to these mountains may be conducive
for downslope wind potential, as seen in NMM cross sections. In
terms of gusts, the NBM 4.1 gives much of southern Nevada, the
Owens Valley, and San Bernardino and Mohave Counties a greater
than 70 percent chance of seeing gusts in excess of 34 knots.
However, the areas with the greatest impacts appear to be the
Sierra and Owens Valley, and the Spring Mountains and Las Vegas
Valley. Therefore, issued Wind Advisories for those areas Saturday
and Sunday, through there may be a slight decrease in the winds
overnight on Saturday.

Also of note is snowfall potential, mainly limited to the Sierra and
possibly some higher peaks in the southern Great Basin. The GFS and
ECMWF show limited IVT over the weekend, an indication of a lacking
moisture tap from the Pacific. Most moisture that does make it
inland will be blocked by the Sierra. Orographic lift will be the
main lifting mechanism, so limited light precipitation cannot be
ruled out over higher peaks outside of the Sierra in the southern
Great Basin. While upwards of a foot of snow may fall over the
weekend along the crest with lower amounts at lower elevations,
snowfall rates should generally not exceed more than an inch or two
over any given 6 hour period.

.LONG TERM...Monday through Thursday.

GEFS/ECMWF EPS in good agreement projecting an omega block across
the northeast Pacific/Pac NW through the first half of next week. By
late week there are signs of the block breaking down with PacNW
trough weakening and beginning to shift eastward. What does that
mean for our area? There will be a chance for light showers along
the southern Sierra, slight chances for the mountains of south
central Nevada. Don't foresee any significant winds while
temperatures do moderate through the week, but highs still will be
running about 5 degrees below normal.
&&

.AVIATION...For Harry Reid...Winds will remain light at 7kts or less
through tonight before increasing out of the southwest around 10kts
by late morning tomorrow.  Winds will continue to increase tomorrow
afternoon out of the south-southwest.  Gusts to 30kts are expected,
and low-level turbulence will be possible, mainly west of the field
near the spring Mountains.  Skies will remain mostly clear into
tonight, followed by increasing high clouds on Saturday.

For the rest of southern Nevada, northwest Arizona and southeast
California...Light winds of 10kts or less will continue across the
region into tonight.  Wind will increase tomorrow morning and
afternoon, with the strongest winds occurring in the Las Vegas
Valley and over the western areas of the Mojave Desert.  Low-level
turbulence will also be a concern near the Spring Mountains in
Nevada and along the Sierra in California by Saturday afternoon.
Skies will remain mostly clear into this evening, followed by
increasing high clouds from west to east overnight and on
Saturday.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

SHORT TERM...Meltzer
LONG TERM...Pierce
AVIATION...Planz

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

Nearby

Wind Advisories in California, 2023Wind Advisories in Nevada, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.